# SDR 2008FA0000566

- Difficulty date: February 18, 2008
- Submitted: August 25, 2008
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Make and model: Boeing 737
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2502102
- Part serial: 000053
- Condition: Delaminated
- Location: Thrust Reverser
- Part time: 33,297 hours, 33,897 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TRANSLATING SLEEVE OF THE NR2 OTBD THRUST REVERSER HALF, INNER BOND PANEL ASSY (ACOUSTIC) HAS AN AREA APPROXIMATELY 30 INCHES X 85 INCHES WHERE THE PANEL HAS DELAMINATED/SEPARATED FROM THE CORE.  THIS AREA STARTED AS 12 SMALL AREAS OF DELAMINATION AND CONTINUES TO GROW.  THE PANEL IS BEING  SCRAPPED AS A RESULT.  THE BONDING SURFACE OF THE PERFORATED PANEL APPEARS TO HAVE BEEN INADEQUATELY PREPPED PRIOR TO BONDING IN THE ORIGINAL BUILD.  THIS CONDITION WAS DISCOVERED AT SPIRIT AEROSYSTEMS REPAIR STATION Z6WR3367 WHERE IT WAS SENT FOR REPAIR FROM CONTINENTAL AIRLINES.  (S)
